Finally took .5 mg of clonazepam for side effects from Lexapro. Been experiencing extreme anxiety & panic attacks for 5 days after stopping. Only took 2 10 mg. doses. The clonazepam made me a bit groggy but anxiety is still there. Should I take another .5 mg or ride it out. In addition, it made me listless and not want to get out of bed, but anxiety did that too.
Jmed; Yes it is hard to say if it is withdrawals of the Lexapro or Being that was the first dose of the Clonazepam The problem is a lot of doctor don't tell you enough when they prescribe these medications But the Lexapro and the Clonazepam should be taken close to each other when you first start the Lexapro, When you begin on these type of medications like the Lexapro many people even get an increase in the symptoms of anxiety,Depression,tension etc which continue for about 2 weeks for most people and that is what the Clonazepam is used for to help with the side effects of the Lexapro until you get at least through the first 2 weeks of it. Then you can sometimes taper down the Clonazepam depending on your condition. Some people take them together as needed but it is very important to take the Lexapro at the same time each day, Like in the morning when you get up or at night when you go to bed. are the best times. after the two-week things start to gradually get better until you reach the blood level of the Lexapro which is 6 to 8 weeks and the Clonazepam is to be used as needed at that point or however the doctor prescribes it. But when you stopped the Lexapro and many in the same family of medications you can have foggy like feeling confusion, nausea,etc. But as far as the Clonazepam goes you should just take it as directed by your doctor don't increase unless the doctor says so. But when you first start those it can give you the feelings you were or did get but they normally go away after a few doses and you start to notice an improvement in the anxiety. This info is a bit late but it is good for many of the medications the doctor might put you on. Or if you decide to try the Lexapro or went back on it. Sorry, this did not get answered sooner.and I hope you are feeling better or give your doctor a call. In the time it well gets better be it the Lexapro or one of its cousins. Have a good day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 3 answers
Posted 8 Aug 2013 • 4 answers
Posted 17 Mar 2014 • 1 answer
Posted 24 Jul 2016 • 1 answer
Posted 28 Oct 2016 • 1 answer